# SDR HALA0700363

- Difficulty date: August 27, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 20,819 hours, 4,056 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Misrepaired
- Location: Bs 960-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND RIVNUT INSTALLATION ON KEELBEAM FAIRING PANEL FLANGES, BOTH LEFT AND RIGHT FLANGES FROM STA 960 AND 1006.  REMOVED RIVNUTS REPLACED BY SRM REPAIR ANCHOR NUT PLATES AFTER CORROSION REMOVAL SRM 53-05-12.  THOROUGH APPLICATION OF CPC ON THE KEEL BEAM INCLUDING BOTH SIDES OF FAIRING PANEL FLANGES PRIOR TO FAIRING PANEL INSTALLATION.
